# SDR SWIA201025084

- Difficulty date: October 20, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 26,903 hours, 38,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BURNED OUT.  (FLT 6411)  RELAMPED EMERGENCY LIGHT.
